# SDR SWAA2023011984362

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A10104
- Condition: Corroded
- Location: Bs 767 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY STRINGER CLIP, BS 767 S21R.   NO ALLOWABLE DAMAGE FOUND IN SRM.  REMOVED THE STRINGER CLIP IAW SRM 51-10-02.   LOCATED AND DRILLED A NEW STRINGER CLIP IAW SRM 51-40-05-0G-0, AND DWG 146A1261 REV-.   INSTALLED THE NEW STRINGER CLIP IAW SRM 51-40-02-0G-0, AND DWG 146A1261, REV-.
